# SDR ASAA1058099

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 14,675 hours, 4,424 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR STAB OUT OF TOLERANCE (ON DEPT TILT 11 DEGREES UP GROUND CLUTTER ENTIRE SCREEN UNTIL FL200) TRIED DIFFERENT TILT SELECTIONS TO NO AVAIL.  CANNOT DUPLICATE ON GROUND IN SEA.  GROUND VERIFICATION AND SYSTEM OPERATION NORMAL PER MM 34 43 00 SYSTEM TEST.
